# SDR AALA202407011909

- Difficulty date: June 30, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737823
- Aircraft serial: 30094
- Aircraft time: 66,254 hours, 27,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Missing
- Location: Seat 2 B
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE WORKING INSIDE AIRCRAFT NOTICED SEAT 2B HAS BOTH FORWARD AND AFT SEAT MOUNTED EMERGENCY LIGHT ASSEMBLIES MISSING. INSTALLED FLOOR PROXIMITY LIGHTS ON FORWARD (AALA202407011909) AND AFT (AALA202407019096) SIDE OF SEAT 2B. PER AMM 33-51-11, OPERTIONAL CHECK GOOD PER AMM 33-51-00. NO FURTHER DEFECTS NOTED.
